# SDR SWAA2014051528049

- Difficulty date: May 4, 2014
- Submitted: May 15, 2014
- Operation: Air carrier
- Aircraft: N240WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32503
- Aircraft time: 28,405 hours, 16,732 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 147A5558
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR STRUCTURE AT HOLE OF AFT OTBD LAVATORY MOUNTING ASSEMBLY CORRODED.  REPAIRED STRUCTURE IAW SRM.
